American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Geoffrey R. Grimmett and Zhongyang Li. Connective constants and height functions for Cayley graphs. Trans. Amer. Math. Soc. 369 (2017) 5961-5980.
Abstract, references, and article information   
View Article: PDF

[2] József Balogh, Robert Morris, Wojciech Samotij and Lutz Warnke. The typical structure of sparse $K_{r+1}$-free graphs. Trans. Amer. Math. Soc. 368 (2016) 6439-6485.
Abstract, references, and article information   
View Article: PDF

[3] Lauren Kelly Williams. Invariant polynomials on tensors under the action of a product of orthogonal groups. Trans. Amer. Math. Soc. 368 (2016) 1411-1433.
Abstract, references, and article information   
View Article: PDF

[4] Mihyun Kang and Tomasz Łuczak. Two critical periods in the evolution of random planar graphs. Trans. Amer. Math. Soc. 364 (2012) 4239-4265.
Abstract, references, and article information   
View Article: PDF

[5] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ravi Vakil. Genus $0$ and $1$ Hurwitz numbers: Recursions, formulas, and graph-theoretic interpretations. Trans. Amer. Math. Soc. 353 (2001) 4025-4038. MR 1837218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. M. Jackson. On an integral representation for the genus series for $2$-cell embeddings . Trans. Amer. Math. Soc. 344 (1994) 755-772. MR 1236224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. M. Jackson and T. I. Visentin. Character theory and rooted maps in an orientable surface of given genus: face-colored maps . Trans. Amer. Math. Soc. 322 (1990) 365-376. MR 1012516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. M. Jackson and T. I. Visentin. A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus . Trans. Amer. Math. Soc. 322 (1990) 343-363. MR 1012517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Phil Hanlon. Counting interval graphs . Trans. Amer. Math. Soc. 272 (1982) 383-426. MR 662044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia